# SDR MZZA2009010900007

- Difficulty date: January 3, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 30,318 hours, 11,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FA2
- Condition: Open
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING AFT EXIT AND FAIRING EMERGENCY LIGHT INOP.  FOUND FAULTY FUSE ON M1671.  REPLACED FUSE AND OPS CHECKED GOOD IAW AMM 33-51-04.
